# SDR DALA2025011300307

- Difficulty date: January 6, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 98,609 hours, 24,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 6811 BOTH REAR DOORS SHOWING SLIDE ARMED VIA ILLUMINATED LIGHT, EVEN THOUGH DOOR IS DISARMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR FITTINGS & SENSOR SWITCHES. OPS CHECK NORMAL. (6942554)
